# SDR DHL2006741004

- Difficulty date: December 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 47,965 hours, 38,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD AFT FLAP TE HAS DELAMINATE SPOT AT WBL 445 APPROX (MARKED).  CUT OUT DELAMINATED AREA APPROX 4" BY 2".  FABRICATED FILLER APPROX 4"BY 2" AND DOUBLER APPROX 7" BY 3 1/2", MAT ID 7075T6 .016 PO NR 526029.  PREPARED DAMAGED SURFACE, FILLER AND DOUBLER USING TREATMENT BOEGEL AC130 ADHESIVE PRIMER BR6747-1 AND FILM ADHESIVE, INSTALLED AND CURED ALL PARTS PER B727-200 SRM 51-40-20 PAR.  POST CURED REQUIRE CLEAN, ANODIZED, PRIMED AND SEALED.  BONDED DOUBLER PER B727-200 SRM 51-40-20 PAR 22.
